# SDR C2XA04IA141

- Difficulty date: November 4, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 11,834 hours, 8,750 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 852701
- Part serial: A11358
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE LANDING GEAR LEVER WOULD NOT GO TO THE UP POSITION.  USING THE DOWNLOCK RELEASE BUTTON THE GEAR RETRACTED SUCCESSFULLY BUT THE NOSE GEAR DOORS REMAINED OPENED.  AIRCRAFT RETURNED TO IAH LANDED WITHOUT INCIDENT.  REPLACED THE NLG DOOR SEQUENCE SWITCH AND OPERATIONALLY CHECK GOOD.  AIRCRAFT APPROVED FOR SERVICE.
